# SDR AALA202211185235

- Difficulty date: November 17, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N378SC
- Make and model: Boeing 737823
- Aircraft serial: 44471
- Aircraft time: 5,049 hours, 1,941 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Unsecure
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D DOOR WILL NOT OPEN FULLY. SECURED BIFOLD DOOR INNER ASSIST HANDLE.
